Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 74, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 74, Number 5 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 74, Number 5 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access     Request Permissions
A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines
R. D. Anderson and R. H. Bing.
Bull. Amer. Math. Soc. 74 (1968), 771-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230284
Symmetry principles in old and new physics
Eugene P. Wigner.
Bull. Amer. Math. Soc. 74 (1968), 793-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566474
Norms and the localization of roots of matrices
A. S. Householder.
Bull. Amer. Math. Soc. 74 (1968), 816-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231526
Connection problems for asymptotic series
Wolfgang Wasow.
Bull. Amer. Math. Soc. 74 (1968), 831-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228757
A page of mathematical autobiography
Solomon Lefschetz.
Bull. Amer. Math. Soc. 74 (1968), 854-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240803
The April meeting in Chicago
Everett Pitcher and Paul Bateman.
Bull. Amer. Math. Soc. 74 (1968), 880-883
More Information
Full-text PDF Free Access     Request Permissions
Report of the treasurer
W. T. Martin.
Bull. Amer. Math. Soc. 74 (1968), 884-886
More Information
Full-text PDF Free Access     Request Permissions
Nonexistence and uniqueness of positive solutions of nonlinear eigenvalue problems
Herbert B. Keller.
Bull. Amer. Math. Soc. 74 (1968), 887-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229985
Decidable semigroups
R. C. Buck.
Bull. Amer. Math. Soc. 74 (1968), 892-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229738
Toeplitz and Wiener-Hopf operators in $H^{∞}+C$
R. G. Douglas.
Bull. Amer. Math. Soc. 74 (1968), 895-899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229070
On simple groups of order $5 ⋅3^{a} ⋅2^{b}$
Richard Brauer.
Bull. Amer. Math. Soc. 74 (1968), 900-903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236255
A note on Volterra integral equations and topological dynamics
Richard K. Miller and George R. Sell.
Bull. Amer. Math. Soc. 74 (1968), 904-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233160
Second order linear oscillation with integrable coefficients
James S. W. Wong.
Bull. Amer. Math. Soc. 74 (1968), 909-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233010
Expectations in von Neumann algebras
Andre de Korvin.
Bull. Amer. Math. Soc. 74 (1968), 912-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240639
Global solutions of hyperbolic systems of conservation laws in two dependent variables
J. L. Johnson and J. A. Smoller.
Bull. Amer. Math. Soc. 74 (1968), 915-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243197
Serre sequences and Chern classes
J. Fogarty and D. S. Rim.
Bull. Amer. Math. Soc. 74 (1968), 919-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232777
A Bruck-Ryser type nonexistence theorem
Stanley E. Payne.
Bull. Amer. Math. Soc. 74 (1968), 922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228368
On solutions of $N$th order linear differential equations with $N$ zeros
Thomas L. Sherman.
Bull. Amer. Math. Soc. 74 (1968), 923-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233008
Two types of locally compact rings
Seth Warner.
Bull. Amer. Math. Soc. 74 (1968), 926-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228553
On the adjoint of the product of operators
Samuel S. Holland Jr..
Bull. Amer. Math. Soc. 74 (1968), 931-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230116
Cell-like mappings of $ANR’s$
R. C. Lacher.
Bull. Amer. Math. Soc. 74 (1968), 933-935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244963
Constructing 3-manifolds from group homomorphisms
William Jaco.
Bull. Amer. Math. Soc. 74 (1968), 936-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232370
A note on the strong law of large numbers
K. G. Binmore and Melvin Katz.
Bull. Amer. Math. Soc. 74 (1968), 941-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230354
The cohomological dimension of stone spaces
Roger Wiegand.
Bull. Amer. Math. Soc. 74 (1968), 944-945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230797
Vector valued multipliers and applications
N. M. Rivière.
Bull. Amer. Math. Soc. 74 (1968), 946-948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231128
Free involutions on homotopy $( 4k + 3 )$-spheres
P. Orlik and C. P. Rourke.
Bull. Amer. Math. Soc. 74 (1968), 949-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229245
The structure of torsion abelian groups given by presentations
Peter Crawley and Alfred W. Hales.
Bull. Amer. Math. Soc. 74 (1968), 954-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232840
Note on principal $S^{3}$-bundles
Peter Hilton and Joseph Roitberg.
Bull. Amer. Math. Soc. 74 (1968), 957-959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230327
Hadamard determinants Möbius functions, and the chromatic number of a graph
Herbert S. Wilf.
Bull. Amer. Math. Soc. 74 (1968), 960-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229532
Some results in the theory of $H$-spaces
J. R. Hubbuck.
Bull. Amer. Math. Soc. 74 (1968), 965-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229231
Generating groups of nilpotent varieties
L. G. Kovács, M. F. Newman and P. F. Pentony.
Bull. Amer. Math. Soc. 74 (1968), 968-971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229702
Embeddings with codimension two of spheres in spheres and $H$-cobordisms of $S^{1}×S^{3}$
Julius L. Shaneson.
Bull. Amer. Math. Soc. 74 (1968), 972-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230325
The cohomology of compact abelian groups
Karl Heinrich Hofmann and Paul S. Mostert.
Bull. Amer. Math. Soc. 74 (1968), 975-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232382
The impossibility of desuspending collapses
W. B. R. Lickorish and J. M. Martin.
Bull. Amer. Math. Soc. 74 (1968), 979-981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232372
A spectral sequence for classifying liftings in fiber spaces
J. F. McClendon.
Bull. Amer. Math. Soc. 74 (1968), 982-984
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234464
On Morse-Smale diffeomorphisms
J. Palis.
Bull. Amer. Math. Soc. 74 (1968), 985-987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230334
Regular neighborhoods are not topologically invariant
Mitsuyoshi Kato.
Bull. Amer. Math. Soc. 74 (1968), 988-991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229230
Perturbing asymptotically stable differential equations
Aaron Strauss and James A. Yorke.
Bull. Amer. Math. Soc. 74 (1968), 992-996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230998
Boundary value problems for delay-differential equations
L. J. Grimm and Klaus Schmitt.
Bull. Amer. Math. Soc. 74 (1968), 997-1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228785
On the space of Riemannian metrics
David G. Ebin.
Bull. Amer. Math. Soc. 74 (1968), 1001-1003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231410
An axiomatic approach to the boundary theories of Wiener and Royden
Peter A. Loeb and Bertram Walsh.
Bull. Amer. Math. Soc. 74 (1968), 1004-1007
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234009
$C^{*}$-algebras of translations and multipliers
C. A. Berger and L. A. Coburn.
Bull. Amer. Math. Soc. 74 (1968), 1008-1012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229051
Invariant subspaces and weakly closed algebras
Heydar Radjavi and Peter Rosenthal.
Bull. Amer. Math. Soc. 74 (1968), 1013-1014
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229057
Extending certain transformation group actions in separable, infinite-dimensional Frechet spaces and the Hilbert cube
James E. West.
Bull. Amer. Math. Soc. 74 (1968), 1015-1019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233187
Maximal ideals in tensor products of Banach algebras
Arnold Lebow.
Bull. Amer. Math. Soc. 74 (1968), 1020-1022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232213
On eigenvalue distributions for elliptic operators without smooth coefficients. II
Richard Beals.
Bull. Amer. Math. Soc. 74 (1968), 1022-1024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233091
Decidability of second-order theories and automata on infinite trees
Michael O. Rabin.
Bull. Amer. Math. Soc. 74 (1968), 1025-1029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231716
On the growth of $f(g)$
Fred Gross.
Bull. Amer. Math. Soc. 74 (1968), 1030-1033
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245802
Errata, Volume 74
Bull. Amer. Math. Soc. 74 (1968), 1033
More Information
Full-text PDF Free Access     Request Permissions
American Mathematical Society